SciELO - Scientific Electronic Library Online

 
vol.27 issue2EXISTENCE OF SOLUTIONS OF SEMILINEAR SYSTEMS INA BIRKHOFF TYPE THEOREM FOR STRONG VARIETIES author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

CASTILLO, RENÉ ERLÍN; RAMOS FERNANDEZ, JULIO CÉSAR  and  TROUSSELOT, EDUARD. FUNCTIONS OF BOUNDED (φ, ρ) MEAN OSCILLATION. Proyecciones (Antofagasta) [online]. 2008, vol.27, n.2, pp.163-177. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172008000200005.

In this paper we extend a result of Garnett and Jones to the case of spaces of homogeneous type.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License